# SDR SIMA20130904006

- Difficulty date: September 4, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 25,734 hours, 18,150 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: CC670220313
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER IS DENTED 2 INCHES FROM T/E, BETWEEN SECOND AND THIRD STATIC WICKS.  REPAIRED RUDDER IAW SRM 55-41-01.
